Evolution of semilinear conormal waves
Journées équations aux dérivées partielles (1991), article no. 12, 18 p.
@article{JEDP_1991____A12_0,
     author = {Sa Barreto, Antonio},
     title = {Evolution of semilinear conormal waves},
     journal = {Journ\'ees \'equations aux d\'eriv\'ees partielles},
     publisher = {Ecole polytechnique},
     year = {1991},
     language = {en},
     url = {http://www.numdam.org/item/JEDP_1991____A12_0}
}
Sa Barreto, Antonio. Evolution of semilinear conormal waves. Journées équations aux dérivées partielles (1991), article  no. 12, 18 p. http://www.numdam.org/item/JEDP_1991____A12_0/

[1] V.I. Arnol'D. Wave fronts evolution and equivariant Morse lemma. Comm. Pure Appl. Math. 28 (1976) 557-582. | MR 55 #9148 | Zbl 0343.58003

[2] V.I. Arnol'D. Classical Mechanics. Springer Verlag GTM vol. 60, 1984.

[3] M. Beals. Regularity of nonlinear waves associated with a cusp. Preprint. | Zbl 0794.35004

[4] J-M. Bony. Interaction des singulariteés pour les équations aux derivées partielles non-lineaires. Sem. Goulaouic- Meyer-Schwartz, exp no. 22 (1979-1980). | Numdam | Zbl 0449.35006

[5] J-M. Delort Conormalite des ondes semilineaires le long des caustiques, Preprint. | Numdam | Zbl 0703.35113

[6] G. Lebeau Probleme de Cauchy semilineaire en 3 dimensions d'espace. Un resultat de finitude. Jour. Func Anal 78 (1988) 185-196. | MR 89e:35101 | Zbl 0648.35057

[7] G. Lebeau Equations des ondes seminlineaires II. Controle des singularites et caustiques semilineaires. Invent. Math. 95 (1989), 277-323. | MR 92j:35126b | Zbl 0686.35015

[8] R. Melrose. Marked lagrangian distributions. In Preparation.

[9] R. Melrose. Semilinear equations with cusp singularities. Preprint.

[10] R. Melrose. Transformation of boundary value problems. Acta Matematica 147 (1981) 149-236. | MR 83f:58073 | Zbl 0492.58023

[11] R. Melrose and N. Ritter Interactions of progressing waves for semilinear wave equations Ann. of Math. 121 (1985) 187-213. | MR 86m:35005 | Zbl 0575.35063

[12] R. Melrose and N. Ritter. Interaction of nonlinear progressing waves for semilinear wave equations II. Arkiv For Matematik vol 25 (1987) 91-114. | MR 89b:35005 | Zbl 0653.35058

[13] R. Melrose and A. Sá Barreto. Non-linear interaction of a cusp and a plane. In Preparation.

[14] R. Melrose, A. Sá Barreto and M. Zworski Semilinear diffraction of conormal waves. In Preparation.

[15] A. Sá Barreto On the Interactions Of Conormal Waves. To appear in the Proceedings of IMA. | Zbl 0794.35006

[16] A. Sá Barreto Second microlocal ellipticity and propagation of conormality for semi-linear wave equations. To appear in Journ. Of Funct. Anal. | Zbl 0746.35021

[17] A. Sá Barreto Evolution of conormal waves with swallowtail singularities. In preparation.

[18] M. Zworski Propagation of sub-marked Lagrangian singularities. Inpreparation.